# SDR SWAA2022022450017

- Difficulty date: October 4, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 52,215 hours, 30,710 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Split
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST; RH OUTBD AFT FLAP INBD CORNER SPLIT. NO EVIDENCE OF DELAM. / REPAIRED RH O/B AFT FLAP I/B CORNER IAW SRM 51-70-10-2R-1 REV. 65. RESTORED FINISH IAW AMM 51-21-99-300-801 REV. 66.
